# SDR ASAA2020011332064

- Difficulty date: January 13, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N641VA
- Make and model: Airbus A320-214
- Aircraft serial: 03656
- Aircraft time: 39,029 hours, 13,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5347112320200
- Condition: Corroded
- Location: Frames 69-70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN, L/H SIDE O/B WEB SUPPORT BETWEEN FR69-70 IS CORRODED. MARKED. (LOOK FROM BELOW)     GROUNDED - YES. REMOVED AND REPLACED FRAME SUPPORT WEB REF REF AIRBUS DWG D53474180 AND A320 SRM 51-42-11.
